# SDR MALA040290

- Difficulty date: March 11, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 12,080 hours, 12,308 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LCQ, RIGHT MLG DOOR FWD UPPER EDGE CHAFED.  BLENDED CHAFED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW MESABA EO NR A52037.  A/C RELEASE DATE 3/30/04.
